# SDR HALA2010030800094

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 28,554 hours, 5,380 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Connector
- Condition: Dirty
- Location: Apu Acu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAILED TO START TWO ATTEMPTS.  BITE TEST DONE ON ECU SHOWING "LOW OIL PRESS" VIS CK APU OIL AT FULL.  CLEANED ELECTRICAL PLUG OF LOW OIL TEMP SWITCH AND RERACKED APU ACU.  RESTARTED, APU WORKS NORMALLY.  ALL PARAMETERS NORMAL BITE TEST DONE. TEST OK.  A/C OK FOR CONTINUE TO SERVICE REF AMM 49-61-00.
